RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 59–63 (Mi mz2208)  

This article is cited in 2 scientific papers (total in 2 papers)

On two problems from the Kourovka Notebook

S. F. Kamornikov

Francisk Skorina Gomel State University

Full text: PDF file (1207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 586–588

Bibliographic databases:

UDC: 512.542
Received: 06.05.1993

Citation: S. F. Kamornikov, “On two problems from the Kourovka Notebook”, Mat. Zametki, 55:6 (1994), 59–63; Math. Notes, 55:6 (1994), 586–588

Citation in format AMSBIB
\Bibitem{Kam94}
\by S.~F.~Kamornikov
\paper On two problems from the Kourovka Notebook
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 59--63
\mathnet{http://mi.mathnet.ru/mz2208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296011}
\zmath{https://zbmath.org/?q=an:0833.20026}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 586--588
\crossref{https://doi.org/10.1007/BF02110352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600020}


Linking options:
  • http://mi.mathnet.ru/eng/mz2208
  • http://mi.mathnet.ru/eng/mz/v55/i6/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Vorob'ev, A. N. Skiba, “On the distributivity of the lattice of solvable totally local Fitting classes”, Math. Notes, 67:5 (2000), 563–571  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. F. Kamornikov, “Dostatochnyi priznak razreshimoi nasyschennosti formatsii”, PFMT, 2015, no. 4(25), 69–73  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:39
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019